# SDR CA970609003

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206040400005
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 15,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT SEAL AREA WOULD NOT STOP LEAKING .  FOUR SEALS AND SPACERS CHANGED WITH NO SUCCESS.
